Journals
Resources
About Us
Open Access
Go to previous page

Sign Idempotent Matrices and Generalized Inverses

Year:    2010

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 3 : pp. 233–240

Abstract

Q A denote A matrix whose entries consist of  nn  matrices B such that the signs of entries in B match the corresponding entries in the set of all real A . For nonnegative sign patterns, sign idempotent patterns have been characterized. In this paper, we Firstly give an equi-valent proposition to characterize general sign idempotent matrices (sign idempotent). Next, we study properties of a class of matrices which can be generalized permutationally similar to specialized sign patterns. Finally, we consider the relationships among the allowance of idempotent, generalized inverses and the allowance of tripotent in symmetric sign idempotent patterns.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22714

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 3 : pp. 233–240

Published online:    2010-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: